# SDR IPXA13B79208

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,141 hours, 15,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B2328410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, FASTENER HOLES CRACKED AT LT AFT CORNER SKIN PANEL.  DOUBLERS FABRICATED IAW RI 53-11-10245, REV A.
